# SDR 01FDEA00655

- Difficulty date: August 6, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 580 UPPER FLANGE HAS DAMAGE BETWEEN STR 23L & 25L.  *S/D*  REMOVED AND REPLACED FRAME PER SRM 51-4-3 PG 1-6.
